# SDR CALA2013101191967

- Difficulty date: October 11, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 51,972 hours, 12,919 cycles
- Engine: Pwa PW4056
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Vibration
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

HIGH FREQ VIBRATION IN BOTH CONTROL YOKES.
